Hardy type derivations on fields of exponential logarithmic series

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUHLMANN, Salma, Mickael MATUSINSKI, 2011. Hardy type derivations on fields of exponential logarithmic series. In: Journal of Algebra. 345(1), pp. 171-189. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2011.07.023

@article{Kuhlmann2011Hardy-16745, title={Hardy type derivations on fields of exponential logarithmic series}, year={2011}, doi={10.1016/j.jalgebra.2011.07.023}, number={1}, volume={345}, issn={0021-8693}, journal={Journal of Algebra}, pages={171--189}, author={Kuhlmann, Salma and Matusinski, Mickael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/16745"> <dc:language>eng</dc:language> <dcterms:bibliographicCitation>Publ. in: Journal of Algebra ; 345 (2011), 1. - S. 171-189</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/16745"/> <dc:creator>Matusinski, Mickael</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:issued>2011</dcterms:issued> <dcterms:abstract xml:lang="eng">We consider the valued field K : = R ( ( Γ ) ) () of formal series (with real coefficients and monomials in a totally ordered multiplicative group Γ). We investigate how to endow K () with a logarithm l, which satisfies some natural properties such as commuting with infinite products of monomials. We studied derivations on K () (Kuhlmann and Matusinski, in press). Here, we investigate compatibility conditions between the logarithm and the derivation, i.e. when the logarithmic derivative is the derivative of the logarithm. We analyze sufficient conditions on a given derivation to construct a compatible logarithm via integration of logarithmic derivatives. In Kuhlmann (2000), the first author described the exponential closure K EL () of ( K , l ) (). Here we show how to extend such a log-compatible derivation on K () to K EL ().</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Kuhlmann, Salma</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Matusinski, Mickael</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Hardy type derivations on fields of exponential logarithmic series</dcterms:title> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-16T10:23:47Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-16T10:23:47Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account